# SDR ASAA2022072639413

- Difficulty date: July 26, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 57,975 hours, 17,370 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 7590361101
- Condition: Faulty
- Location: Apu Compartment
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STARTER GENERATOR UNIT REPLACEMENT (REF ASA 60455268 - APU MAINT LIGHT ILLUMINATED) REQUIRES SCAVENGE OIL FILTER REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED SCAVENGE OIL FILTER IAW B737-800 AMM 49-91-12-000-801.
